# SDR CKSA97429

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEFT WING I/B FLAP O/B TRACK TO FALSE SPAR HAS BOTH ATTACH BOLTS BROKEN ATTACH ANGLE CORRODED.  REMOVED AND REPLACED ATTACH ANGLE DUE TO EXCESSIVE CORROSION IAW B727 SRM 51-10-1 AND 51-30-2 AND 57-20-2. CORROSION TASK CARD NUMBER C57-500-02 PART 1 OF 2.  NON-ROUTINE TASK CARD NUMBER 110072.
